Alert archive / Ohio / Frost Advisories in 2013
Frost Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 13, 2013, 3:33 PM EDT for 8 counties in Ohio; Erie County, Pennsylvania. It took effect at May 14, 2013, 12:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2013, 3:33 PM EDT (19:33 UTC)
- In effect from
- May 14, 2013, 12:00 AM EDT
- Expired
- May 14, 2013, 6:48 AM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Holmes County, OH, Lake County, OH, Medina County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 42 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
443 WWUS71 KCLE 131933 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 333 PM EDT MON MAY 13 2013 OHZ013-014-022-023-033-PAZ002-003-140345- /O.NEW.KCLE.FZ.W.0002.130514T0400Z-130514T1300Z/ GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...RAVENNA... WARREN...YOUNGSTOWN...EDINBORO...MEADVILLE 333 PM EDT MON MAY 13 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM TUESDAY. * TEMPERATURES...IN THE LOWER 30S WITH UPPER 20S IN THE COLDER SPOTS. * TIMING...FROM AROUND MIDNIGHT THROUGH THE EARLY MORNING HOURS TUESDAY. * IMPACTS...A FROST AND FREEZE IS LIKELY IN MANY AREAS. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OHZ011-012-020-021-031-032-038-089-PAZ001-140345- /O.NEW.KCLE.FR.Y.0002.130514T0400Z-130514T1300Z/ CUYAHOGA-LAKE-MEDINA-SUMMIT-WAYNE-STARK-HOLMES- ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...MEDINA...AKRON... WOOSTER...CANTON...MILLERSBURG...ASHTABULA...ERIE 333 PM EDT MON MAY 13 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM TUESDAY. * TEMPERATURES...IN THE MID 30S. * TIMING...FROM AROUND MIDNIGHT THROUGH THE EARLY MORNING HOURS TUESDAY. TEMPERATURES COULD BEGIN TO RISE BY SUNRISE. * IMPACTS...FROST IS LIKELY IN SHELTERED AREAS AND RURAL AREAS WHERE THE WIND BECOMES LIGHT. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
3 follow-up statements
173 WWUS71 KCLE 140107 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 907 PM EDT MON MAY 13 2013 OHZ012-140915- /O.UPG.KCLE.FR.Y.0002.130514T0400Z-130514T1300Z/ /O.EXA.KCLE.FZ.W.0002.130514T0400Z-130514T1300Z/ LAKE- INCLUDING THE CITY OF...MENTOR 907 PM EDT MON MAY 13 2013 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM EDT TUESDAY. * TEMPERATURES...IN THE LOWER 30S...WITH THE COLDEST READINGS ESPECIALLY IN SHELTERED AREAS. * TIMING...FROM AROUND MIDNIGHT THROUGH THE EARLY MORNING HOURS TUESDAY. TEMPERATURES COULD BEGIN TO RISE BY SUNRISE. * IMPACTS...FROST IS LIKELY IN SHELTERED AREAS AND RURAL AREAS WHERE THE WIND BECOMES LIGHT. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ013-014-022-023-033-PAZ002-003-140915- /O.CON.KCLE.FZ.W.0002.130514T0400Z-130514T1300Z/ GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...RAVENNA... WARREN...YOUNGSTOWN...EDINBORO...MEADVILLE 907 PM EDT MON MAY 13 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY... * TEMPERATURES...IN THE LOWER 30S WITH UPPER 20S IN THE COLDER SPOTS. * TIMING...FROM AROUND MIDNIGHT THROUGH THE EARLY MORNING HOURS TUESDAY. * IMPACTS...A FROST AND FREEZE IS LIKELY IN MANY AREAS. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OHZ011-020-021-031-032-038-089-PAZ001-140915- /O.CON.KCLE.FR.Y.0002.130514T0400Z-130514T1300Z/ CUYAHOGA-MEDINA-SUMMIT-WAYNE-STARK-HOLMES-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...MEDINA...AKRON...WOOSTER... CANTON...MILLERSBURG...ASHTABULA...ERIE 907 PM EDT MON MAY 13 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY... * TEMPERATURES...MAINLY IN THE MID 30S. * TIMING...FROM AROUND MIDNIGHT THROUGH THE EARLY MORNING HOURS TUESDAY. TEMPERATURES COULD BEGIN TO RISE BY SUNRISE. * IMPACTS...FROST IS LIKELY IN SHELTERED AREAS AND RURAL AREAS WHERE THE WIND BECOMES LIGHT. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
412 WWUS71 KCLE 140806 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 AM EDT TUE MAY 14 2013 OHZ012>014-022-023-033-PAZ002-003-141300- /O.CON.KCLE.FZ.W.0002.000000T0000Z-130514T1300Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...EDINBORO...MEADVILLE 406 AM EDT TUE MAY 14 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE MID 30S. * TIMING...THROUGH THE EARLY MORNING HOURS. * IMPACTS...FROST IS LIKELY IN SHELTERED AREAS AND RURAL AREAS WHERE THE WIND BECOMES LIGHT. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ011-020-021-031-032-038-089-PAZ001-141300- /O.CON.KCLE.FR.Y.0002.000000T0000Z-130514T1300Z/ CUYAHOGA-MEDINA-SUMMIT-WAYNE-STARK-HOLMES-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...MEDINA...AKRON...WOOSTER... CANTON...MILLERSBURG...ASHTABULA...ERIE 406 AM EDT TUE MAY 14 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE UPPER 30S. * TIMING...THROUGH THE EARLY MORNING HOURS. * IMPACTS...FROST IS LIKELY IN SHELTERED AREAS AND RURAL AREAS WHERE THE WIND BECOMES LIGHT. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
853 WWUS71 KCLE 141048 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 648 AM EDT TUE MAY 14 2013 OHZ012>014-022-023-033-PAZ002-003-141200- /O.CAN.KCLE.FZ.W.0002.000000T0000Z-130514T1300Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...EDINBORO...MEADVILLE 648 AM EDT TUE MAY 14 2013 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAD RISEN INTO THE MID AND UPPER 30S AND WILL NOT DROP BACK BELOW FREEZING. $$ OHZ011-020-021-031-032-038-089-PAZ001-141200- /O.CAN.KCLE.FR.Y.0002.000000T0000Z-130514T1300Z/ CUYAHOGA-MEDINA-SUMMIT-WAYNE-STARK-HOLMES-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...MEDINA...AKRON...WOOSTER... CANTON...MILLERSBURG...ASHTABULA...ERIE 648 AM EDT TUE MAY 14 2013 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST ADVISORY. THE THREAT OF WIDESPREAD FROST HAS ENDED AS CLOUDS AND SOUTHERLY BREEZES INCREASED ACROSS THE AREA. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 13, 1:33 PM EDT, 2 hours earlier.
Area forecast discussion, May 13, 1:33 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
133 PM EDT MON MAY 13 2013
.SYNOPSIS...
HIGH PRESSURE OVER THE LOWER OHIO VALLEY WILL MOVE EAST TO THE
EAST COAST BY TUESDAY MORNING. A WARM FRONT WILL DEVELOP OVER THE
WESTERN GREAT LAKES AND MID WEST ON TUESDAY. THE WARM FRONT WILL
LIFT NORTH ACROSS THE REGION BRIEFLY ON WEDNESDAY FOLLOWED BY A
COLD FRONT WEDNESDAY NIGHT. THE FRONT WILL BECOME NEARLY
STATIONARY THROUGH THURSDAY...THEN SAG SOUTH AS A COLD FRONT
FRIDAY AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE NORTHWEST.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MOST OF THE CUMULUS/STRATOCUMULUS WILL FLATTEN OUT AND BEGIN TO
MIX OUT BY LATE AFTERNOON AND "PARTLY CLOUDY" WILL WORK PRETTY
WELL FOR MOST AREAS THIS AFTERNOON. WILL KEEP IT MOSTLY CLOUDY
INLAND NW PA. A LAKE SHADOW WILL REMAIN FROM AROUND MENTOR WEST
AND THE LAKESHORE MAY REMAIN RELATIVELY SUNNY. COOL FOR THIS TIME
OF YEAR WITH HIGHS FROM THE MID 50S NW OHIO TO THE MID 40S NW PA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
AS UPPER LEVEL PATTERN TRENDS TOWARD PROGRESSIVE AND ALLOWING UPPER
LEVEL RIDGE TO BUILD EAST THROUGH THE MIDDLE OF THE WEEK...WE SHOULD
START TO SEE A RAPID WARMING TREND DEVELOP. THE WARMING IS EXPECTED
TO BEGIN TO TAKE PLACE...ESPECIALLY IN THE WEST...TONIGHT.
THIS WILL BE THE SAVING GRACE THAT PROTECTS THE WESTERN AREAS FROM
THE THREAT OF FREEZING TEMPERATURES AND FROST. HOWEVER...I THINK WE
WILL STAY CLEAR LONG ENOUGH OVER THE EASTERN HALF OF THE FORECAST
AREA THAT TEMPERATURES COULD DIP COLD ENOUGH TO PRODUCE AREAS OF
FROST. I WILL HOLD OFF ON ANY FREEZE WARNINGS AND FROST ADVISORIES
TO SEE IF THE TIMING OF THE CLOUDS INCREASES WITH TIME TODAY. WILL
CONTINUE AREAS OF FROST IN THE EAST OVERNIGHT AND WAIT AND SEE IF
THE CLOUDS PUSH EAST FASTER THAN CURRENTLY FORECAST. I DONT WANT TO
JUMP THE GUN ON THE CLOUDS WITH ADVISORIES AND WARNINGS AND HAVE
NOTHING HAPPEN.
THE VORTICITY MAXIMUM EXPECTED TO MOVE INTO THE REGION TONIGHT WILL
BRING WITH IT ENOUGH MOISTURE THAT THERE IS THE POSSIBILITY FOR A
FEW RAIN SHOWERS...ESPECIALLY IN THE WEST. THIS ACTIVITY WILL SPREAD
EAST DURING THE DAY TUESDAY. THE BETTER CHANCE APPEARS TO BE WITH
THE WARM FRONT TUESDAY EVENING INTO TUESDAY NIGHT. THEN...AS WEAK
COLD FRONT SLIPS EAST INTO THE AREA TEMPERATURES WILL SETTLE BACK A
TAD. THE FRONT WILL BECOME NEARLY STATIONARY AND THEN MOVE SOUTH AS
A COLD FRONT ON FRIDAY.
SINCE THE FRONT WILL BE LINGERING AROUND A WHILE AND INSTABILITY
WILL INCREASE WITH HEATING...THERE WILL BE AT LEAST A CHANCE OF
SHOWERS AND THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH THURSDAY
NIGHT.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
LINGERING FRONTAL BOUNDARY WILL BE CLOSE ENOUGH TO THE AREA TO BRING
A CHANCE OF PRECIPITATION EACH DAY FRIDAY THROUGH SUNDAY. THIS
SYSTEM HAS AMPLE ENOUGH MOISTURE TO WORK WITH RESULTING IN THE
CHANCE OF SHOWERS AND POSSIBLE THUNDERSTORMS. TEMPERATURES PROBABLY
NEAR NORMAL DURING THE PERIOD.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL BE DIRECTLY OVERHEAD THIS EVENING AND NORTHWEST
WINDS WILL BECOME LIGHT/VARIABLE AND THEN SWITCH TO SOUTHERLY FOR
THE OVERNIGHT. DIURNAL VFR CU WILL FADE THIS EVENING...HANGING ON
IN NW PA THE LONGEST. MID AND HIGH CLOUDS OVERSPREAD THE AREA
TOWARD MORNING. THERE MAY BE A FEW SHOWERS FROM THE NORTHWEST THAT
MAKE IT INTO NE OH/NW PA TUESDAY MORNING.
.OUTLOOK...NON-VFR POSSIBLE IN SHRA OR TS WEDNESDAY AND/OR
SATURDAY.
&&
.MARINE...
WILL CONTINUE SMALL CRAFT ADVISORY. WINDS WILL SLOWLY DIMINISH TODAY
AS LOW PRESSURE MOVES NORTHEAST ACROSS QUEBEC AND HIGH PRESSURE FROM
THE CENTRAL PLAINS MOVES TO THE OHIO VALLEY. THE HIGH PRESSURE WILL
GIVE WAY TO AN APPROACHING TROUGH TONIGHT AND BRING POSSIBLY A
CHANCE OF PRECIPITATION TO THE WESTERN BASIN OF LAKE ERIE.
WESTERLY WINDS BECOMING SOUTHERLY LATER TODAY AND TONIGHT. A COLD
FRONT CROSSES THE LAKE LATE TUESDAY INTO WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR LEZ148-
149.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...LOMBARDY
LONG TERM...BC
AVIATION...OUDEMAN
MARINE...BCHazardous weather outlook, May 13, 9:14 AM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 914 AM EDT MON MAY 13 2013 OHZ003-006>010-017>019-027>030-036-037-047-141315- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 914 AM EDT MON MAY 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-141315- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 914 AM EDT MON MAY 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-020>023-031>033-038-089-PAZ001>003-141315- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 914 AM EDT MON MAY 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. AREAS OF FROST ARE POSSIBLE TONIGHT...ESPECIALLY INLAND FROM LAKE ERIE AND IN OPEN AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 3:33 PM EDT | Freeze Warning | CLE | Ashtabula, Geauga, Lake, Mahoning, Portage, Trumbull | 15 hr |
Nearby
Frost Advisories in Ohio, 2013Frost Advisories in Pennsylvania, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.